| Catalog Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 3 months and a half from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2246664: (b)(4) items manufactured and released on 06-febr-2023.Expiration date: 2028-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on (b)(6) 2023.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2306135.Lot 2306135: (b)(4) items manufactured and released on 03-apr-2023.Expiration date: 2028-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.